# SDR AALA20091219JFK02

- Difficulty date: December 19, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 69,368 hours, 10,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT AND RIGHT NUMBER ONE DOORS INOPERATIVE.  REPLACED BATTERY PACK M1208.
